# SDR UHLA2012080800245

- Difficulty date: August 8, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N212JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000264
- Aircraft time: 8,203 hours, 6,468 cycles
- System (JASC): 3140 · Central Computers
- Part: Power Unit
- Part number: 70244401903
- Part serial: 0809B928
- Condition: Inoperative
- Location: Zone 100
- Part time: 8,201 hours, 6,467 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AVIONICS MAU 1A FAIL IN FLIGHT.  DECLARED EMERGENCY, DIVERTED TO PIT.  REMOVED AND REPLACED DC POWER MODULE IN MAU 1 SLOT 1 IAW EMB 170 MM 31-41-02.  OPS CHECK GOOD.
